U.S. doctors online nowAsk doctors free
Roy, UT
A 33-year-old male asked:

I cannot recall basic words anymore. does lyrica (pregabalin) or tramadol cause this?

2 doctor answers17 doctors weighed in
Dr. Douglas Fronzaglia ii, do, ms
Internal Medicine - Geriatrics 22 years experience
Yes: Both can cause confusion as a rare side effect.
Dr. Geoffrey Tyson
Pain Management 40 years experience
Possibly: What you describe is more likely a Lyrica (pregabalin) side effect than a tramadol side effect. You should see the doctor who prescribed them to discuss what you are experiencing.
Last updated Nov 12, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.